Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 38, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 8, 2012, 3:39 AM CDT for Kimble County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2012, 3:39 AM CDT (08:39 UTC)
- Expired
- Apr 8, 2012, 4:15 AM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Kimble County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2090 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WUUS54 KSJT 080839 SVRSJT TXC267-080915- /O.NEW.KSJT.SV.W.0038.120408T0839Z-120408T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 339 AM CDT SUN APR 8 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS... * UNTIL 415 AM CDT * AT 336 AM CDT...A SEVERE THUNDERSTORM WAS NEAR SEGOVIA...OR 8 MILES SOUTHEAST OF JUNCTION...MOVING NORTH AT 5 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL. DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... A FEW VEHICLE DENTS... MINOR ROOF AND PLASTIC SIGN DAMAGE... SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED... UNSECURED LIGHT OBJECTS BLOWN AROUND... SCATTERED POWER OUTAGES POSSIBLE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF I-10 AND US 83 BY 350 AM CDT... LAT...LON 3046 9973 3047 9963 3039 9964 3039 9969 TIME...MOT...LOC 0838Z 170DEG 6KT 3042 9967 $$ 15
1 follow-up statement
467 WWUS54 KSJT 080856 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 356 AM CDT SUN APR 8 2012 TXC267-080915- /O.CON.KSJT.SV.W.0038.000000T0000Z-120408T0915Z/ KIMBLE TX- 356 AM CDT SUN APR 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR CENTRAL KIMBLE COUNTY... AT 350 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED NEAR SEGOVIA...OR 7 MILES SOUTHEAST OF JUNCTION...MOVING NORTH AT 5 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL DAMAGING WINDS IN EXCESS OF 60 MPH. WITH POSSIBLE STORM IMPACTS... VEHICLE DINGS... MINOR DAMAGE TO ROOFS... DAMAGE TO TREE LIMBS... LIGHT OBJECTS BLOWN AROUND... THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF CENTRAL KIMBLE COUNTY. LAT...LON 3042 9966 3042 9971 3046 9973 3047 9963 TIME...MOT...LOC 0856Z 170DEG 6KT 3045 9968 $$ 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:09 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 8, 12:09 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1209 AM CDT SUN APR 8 2012 .DISCUSSION... SEE THE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... THE WEAKENING CONVECTIVE COMPLEX CONTINUES TO IMPACT SEVERAL TERMINALS THIS EVENING BUT CONDITIONS REMAIN VFR WITH THE EXCEPTION BEING LOCATIONS WITHIN THE MORE CONVECTIVE CELLS. I CARRIED CB GROUPS AND MENTION OF THUNDER AT SEVERAL SITES OVER THE NEXT FEW HOURS WITH THE BELIEF THAT THIS ACTIVITY WILL CONTINUE A DOWNWARD TREND /DESPITE MORE VIGOROUS UPSCALE GROWTH OVER THE PERMIAN BASIN/. WE MAY SEE SOME LOW CLOUDS DEVELOP NEAR OR AFTER 12Z AND PERSIST THROUGH MUCH OF THE MORNING...GIVING WAY TO A SCATTERED DECK AROUND 4000 FT EARLY IN THE AFTERNOON. THE QUASI STATIONARY FRONT WILL REMAIN OVER THE AREA...SERVING AS A FOCUS FOR CONVECTIVE INITIATION SUNDAY AFTERNOON. THUS...CB/S HAVE BEEN INCLUDED AFTER 18Z. GENERALLY NORTHEAST WINDS WILL CONTINUE TONIGHT...GRADUALLY BECOMING SOUTHEAST LATE TOMORROW. JOHNSON && .PREV DISCUSSION... /ISSUED 644 PM CDT SAT APR 7 2012/ UPDATE... THE MESOSCALE ENVIRONMENT CONTINUES TO FAVOR SEVERE CONVECTION ACROSS THE CWA. SBCAPE VALUES EXCEED 3000 J/KG /PER RUC MESOANALYSIS/ JUST SOUTH OF THE OUTFLOW BOUNDARY FROM THE ONGOING STORMS. EFFECTIVE SHEAR VALUES REMAIN HIGHEST TO THE NORTH OF THE BOUNDARY WITH GENERALLY LESS THAN 25 KTS OF SHEAR IN THE WARM SECTOR. THIS WILL FAVOR MORE MULTICELLULAR STORM STRUCTURES ALONG ANY STORMS ALONG AND JUST BEHIND THE SURFACE BOUNDARY WILL HAVE A BRIEF TORNADIC POTENTIAL THIS EVENING. STORMS WILL BE MAINLY DIURNALLY DRIVEN GIVEN THE LACK OF A WELL DEFINED UPPER LEVEL SYSTEM AND WEAK MID LEVEL WINDS. JOHNSON AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE EVENING BUT CONVECTION WILL BE A PLAYER...MAINLY AT KABI. I CARRIED A TEMPO FOR TSRA AT KABI THROUGH 02Z WITH CB REMARKS THEREAFTER. AS THE SURFACE BOUNDARY SAGS SOUTH THIS EVENING /MASKED BY VARIOUS OUTFLOW BOUNDARIES/ WE WILL SEE MVFR CIGS DEVELOP TO THE NORTH. THIS WILL IMPACT KABI LIKELY BEFORE 06Z AND EVENTUALLY KSJT. FARTHER SOUTH...THE TERMINALS IN THE WARM SECTOR WILL SEE WINDS GO LIGHT AND VARIABLE WITH LOW CIGS POSSIBLE AROUND 12Z THROUGH THE MID MORNING HOURS. DIURNAL CONVECTION ON WILL BE POSSIBLE AGAIN ON SUNDAY AS SURFACE FORCING INCREASING ALONG THE QUASI STATIONARY FRONT. JOHNSON PREV DISCUSSION... /ISSUED 225 PM CDT SAT APR 7 2012/ SHORT TERM... MAIN CONCERN FOR THIS AFTERNOON AND EARLY EVENING IS THE DEVELOPMENT OF SEVERE STORMS ALONG THE FRONTAL BOUNDARY. IN FACT...ONE STORM HAS DEVELOPED NORTHWEST OF ABILENE. EXPECT A FEW OF THESE TO BECOME SEVERE THIS AFTERNOON. AS THE FRONTAL BOUNDARY SLIDES SOUTHEAST SO WILL THE STORMS. THE STORM HAS DEVELOPED IN A REGION OF 3000 J/KG CAPE VALUES. THE MAIN THREATS SHOULD BE LARGE HAIL AND DAMAGING WINDS. COULD SEE A FEW MORE STORMS REDEVELOP TOMORROW AFTERNOON AS THE FRONT RETURNS NORTH AS A WARM FRONT. ONE OR TWO STORMS COULD APPROACH SEVERE LIMITS. LONG TERM... BEYOND SUNDAY NIGHT WILL FEATURE A FEW COLD FRONTS AND DRYLINES MOVING INTO...OUT OF...AND ACROSS THE AREA. MEANWHILE...MOISTURE FROM THE GULF WILL BE PLENTIFUL. WHAT THIS MEANS...WE'LL HAVE CHANCES FOR MORE RAIN ACROSS THE AREA THROUGH NEXT SATURDAY. COULD SEE A FEW SHOWERS OR STORMS REDEVELOP TOMORROW EVENING IN THE BIG COUNTRY AS THE FRONT RETURNS AS A WARM FRONT. COULD SEE ANOTHER SHOT OF STORMS ACROSS THE NORTHERN BIG COUNTRY MONDAY NIGHT INTO TUESDAY AS THE NEXT FRONT PUSHES ACROSS THE RED RIVER. A FEW COULD BECOME SEVERE AS FLOW ALOFT STRENGTHENS. WITH A WEAK RIDGE IN PLACE...THE UPPER LEVEL NORTHWESTERLY FLOW PATTERN WOULD ALLOW STORMS THAT DO FORM ALONG THE FRONT INTO HASKELL AND THROCKMORTON COUNTIES MONDAY NIGHT INTO TUESDAY MORNING. HAVE INSERTED 30 POPS ACROSS THAT REGION WITH POPS DROPPING OFF INTO THE TEENS ACROSS THE SOUTH. MAY SEE ANOTHER SHOT OF STORMS ACROSS THE EASTERN PORTIONS OF WC TX ON WED AS MOISTURE FROM THE GULF SURGES NORTHWARD INTO THE REGION AND INTERACTS WITH WARM THE FRONTAL ZONE. THE NEXT APPROACHING DEEP UPPER TROUGH WILL RESULT IN THE UPPER FLOW BECOMING SOUTHWEST BY THURSDAY ACROSS WC TX. THIS CHANGE IN THE UPPER FLOW PATTERN WILL ENABLE THE LOW LEVEL FLOW TO PUMP PLENTY OF LOW LEVEL MOISTURE INTO WC TX THROUGH THE REST OF THE WEEK AS LEE SURFACE TROUGHING DEVELOPS ACROSS THE FRONT RANGE OF THE ROCKIES. ADDED SOME SLIGHT CHANCE POPS FOR THURSDAY AND FRIDAY EVENINGS AS DRYLINE STORMS ARE POSSIBLE ACROSS WC TX. MODELS PROG THE LARGE SCALE UPPER TROUGH AND ASSOCIATED PACIFIC FRONTAL BOUNDARY SPREADING STORMS ACROSS WC TX SATURDAY INTO SUNDAY. HAVE INCLUDED POPS TO SHOW THIS BUT WITH SO MUCH UNCERTAINTY IN THE LONG RANGE WILL LIKELY SEE MANY ADJUSTMENTS MADE. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 58 83 61 78 57 / 30 10 20 20 20 SAN ANGELO 56 85 59 81 57 / 20 10 10 10 10 JUNCTION 56 84 61 80 57 / 20 10 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Apr 7, 2:29 PM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 229 PM CDT SAT APR 7 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-081930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 229 PM CDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS AFTERNOON...AND SPREAD SOUTH INTO THE CONCHO VALLEY AND HEARTLAND THIS EVENING. THUNDERSTORMS WILL BE MORE WIDESPREAD AS THE COLD FRONT APPROACHES. A FEW OF THESE STORMS WILL REACH SEVERE LEVELS...WITH LARGE HAIL AS THE PRIMARY IMPACT. IN ADDITION...DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED STORMS WILL AGAIN BE POSSIBLE SUNDAY INTO MONDAY ACROSS WEST CENTRAL TEXAS. AGAIN...A FEW OF THESE STORMS WILL AGAIN BE POSSIBLE...WITH LARGE HAIL AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS THE BIG COUNTRY THIS AFTERNOON...AND MAY BE REQUESTED ACROSS THE CONCHO VALLEY AND HEARTLAND THIS EVENING.
In the hours before
Local storm report, Apr 7, 11:07 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1107 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL 2 W OZONA 30.71N 101.23W
04/07/2012 E1.50 INCH CROCKETT TX TRAINED SPOTTER
HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG
INTERSTATE 20.
&&
EVENT NUMBER SJT1200102
JOHNSONLocal storm report, Apr 7, 11:10 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1110 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND GST 2 W OZONA 30.71N 101.23W
04/07/2012 E65 MPH CROCKETT TX TRAINED SPOTTER
WINDS ESIMATED 60 TO 70 MPH
&&
EVENT NUMBER SJT1200103
JOHNSONLocal storm report, Apr 7, 11:14 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL 2 W OZONA 30.71N 101.23W
04/07/2012 E1.50 INCH CROCKETT TX TRAINED SPOTTER
HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG
INTERSTATE 10.
&&
CORRECTED REMARKS
EVENT NUMBER SJT1200102
JOHNSONLocal storm report, Apr 7, 11:45 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1145 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 1 W OZONA 30.71N 101.22W
04/07/2012 E1.00 INCH CROCKETT TX BROADCAST MEDIA
&&
EVENT NUMBER SJT1200104
JOHNSONLocal storm report, Apr 7, 11:49 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1149 PM CDT SAT APR 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 PM HAIL 26 WSW OZONA 30.52N 101.58W
04/07/2012 M1.50 INCH CROCKETT TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL 8 MILES SOUTH OF FOUR CORNER
WINDMILL
&&
EVENT NUMBER SJT1200105
JOHNSONLocal storm report, Apr 8, 12:05 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN ANGELO TX
1205 AM CDT SUN APR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 5 S HAMLIN 32.81N 100.13W
04/07/2012 E1.75 INCH JONES TX LAW ENFORCEMENT
0330 PM HAIL 5 S NEINDA 32.72N 100.09W
04/07/2012 E1.50 INCH JONES TX TRAINED SPOTTER
0354 PM HAIL 12 SSE MCCAULLEY 32.62N 100.13W
04/07/2012 M1.50 INCH JONES TX TRAINED SPOTTER
0354 PM TSTM WND GST 12 SSE MCCAULLEY 32.62N 100.13W
04/07/2012 E69 MPH JONES TX TRAINED SPOTTER
50 TO 60 MPH WINDS
0444 PM HAIL NOODLE 32.60N 100.05W
04/07/2012 E1.00 INCH JONES TX BROADCAST MEDIA
0448 PM TORNADO 17 N STERLING CITY 32.09N 100.98W
04/07/2012 STERLING TX TRAINED SPOTTER
TORNADO ON THE STERLING-MITCHELL COUNTY LINE. RELAYED
THROUGH WFO MIDLAND.
0518 PM HAIL TRENT 32.49N 100.12W
04/07/2012 E1.00 INCH TAYLOR TX FIRE DEPT/RESCUE
PEA TO QUARTER SIZED HAIL IN TRENT. RELAYED THROUGH
TAYLOR COUNTY SHERIFF OFFICE
0557 PM HAIL 7 N STERLING CITY 31.94N 100.98W
04/07/2012 E1.75 INCH STERLING TX TRAINED SPOTTER
REPORT RELAYED THROUGH WFO MIDLAND
0603 PM HAIL 4 SW MERKEL 32.43N 100.06W
04/07/2012 E1.00 INCH TAYLOR TX AMATEUR RADIO
0606 PM TSTM WND GST 1 W STERLING CITY 31.84N 101.00W
04/07/2012 E60 MPH STERLING TX AMATEUR RADIO
WEST SIDE OF STERLING CITY
0606 PM HAIL 1 W STERLING CITY 31.84N 101.00W
04/07/2012 E1.00 INCH STERLING TX AMATEUR RADIO
WEST SIDE OF STERLING CITY
0630 PM HAIL STERLING CITY 31.84N 100.98W
04/07/2012 E1.75 INCH STERLING TX AMATEUR RADIO
GOLFBALL SIZE HAIL ON WEST SIDE OF TOWN AND IT BEGAN AT
627 THROUGH 632 PM.
0640 PM HAIL STERLING CITY 31.84N 100.98W
04/07/2012 E1.00 INCH STERLING TX PUBLIC
0641 PM HAIL STERLING CITY 31.84N 100.98W
04/07/2012 E1.75 INCH STERLING TX AMATEUR RADIO
DIME TO NICKEL HAIL CONTINUED ON THE WEST SIDE OF
STERLING CITY SINCE 635 PM BUT HAS RETURNED TO GOLFBALL
SIZE.
0644 PM TSTM WND GST VIEW 32.34N 99.88W
04/07/2012 E60 MPH TAYLOR TX PUBLIC
0708 PM HAIL 4 NE TUSCOLA 32.26N 99.76W
04/07/2012 E1.00 INCH TAYLOR TX LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL REPORTED NEAR TUSCOLA NEAR THE
INTERSECTION OF HIGHWAYS 83 AND 84.
0712 PM TORNADO 13 SW STERLING CITY 31.69N 101.13W
04/07/2012 STERLING TX AMATEUR RADIO
BRIEF RAIN WRAPPED TORNADO REPORTED WEST OF HIGHWAY 163
0717 PM HAIL 3 ENE TUSCOLA 32.23N 99.76W
04/07/2012 E1.00 INCH TAYLOR TX TRAINED SPOTTER
COPIOUS AMOUNTS OF NICKEL SIZE HAIL WITH SOME STONES AS
LARGE AS QUARTERS. REPORT RELAYED THROUGH SPOTTER
NETWORK
0718 PM FLASH FLOOD 2 NW STERLING CITY 31.86N 101.01W
04/07/2012 STERLING TX LAW ENFORCEMENT
FIVE INCHES OF WATER OVER THE ROAD AT STATE HIGHWAY 163
AND 87.
0733 PM HAIL BRONTE 31.89N 100.30W
04/07/2012 M1.00 INCH COKE TX FIRE DEPT/RESCUE
0744 PM HAIL 18 SW STERLING CITY 31.65N 101.20W
04/07/2012 E2.75 INCH STERLING TX STORM CHASER
TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
742 PM.
0744 PM TORNADO 18 SW STERLING CITY 31.65N 101.20W
04/07/2012 STERLING TX STORM CHASER
TORNADO WAS RAIN WRAPPED AND REPORTED ON THE GROUND AT
742 PM.
1102 PM HAIL 2 W OZONA 30.71N 101.23W
04/07/2012 E1.50 INCH CROCKETT TX TRAINED SPOTTER
HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG
INTERSTATE 10.
1102 PM TSTM WND GST 2 W OZONA 30.71N 101.23W
04/07/2012 E65 MPH CROCKETT TX TRAINED SPOTTER
WINDS ESIMATED 60 TO 70 MPH
1125 PM HAIL 1 W OZONA 30.71N 101.22W
04/07/2012 E1.00 INCH CROCKETT TX BROADCAST MEDIA
1143 PM HAIL 26 WSW OZONA 30.52N 101.58W
04/07/2012 M1.50 INCH CROCKETT TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL 8 MILES SOUTH OF FOUR CORNER
WINDMILL
&&
EVENT NUMBER SJT1200080 SJT1200081 SJT1200082 SJT1200083 SJT1200084
SJT1200085 SJT1200086 SJT1200087 SJT1200088 SJT1200089 SJT1200090
SJT1200091 SJT1200094 SJT1200092 SJT1200093 SJT1200095 SJT1200096
SJT1200098 SJT1200097 SJT1200099 SJT1200100 SJT1200101 SJT1200102
SJT1200103 SJT1200104 SJT1200105
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:08 PM CDT | Tornado Warning | SJT | Sterling | 22 min |
| Apr 7, 7:10 PM CDT | Special Weather Statement | SJT | Coke | 50 min |
| Apr 7, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| Apr 7, 7:27 PM CDT | Flash Flood Warning | SJT | Sterling, Tom Green | 2 hr |
| Apr 7, 7:30 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 45 min |
| Apr 7, 7:30 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor, Tom Green | 45 min |
| Apr 7, 7:32 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 28 min |
| Apr 7, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| Apr 7, 8:02 PM CDT | Tornado Warning | SJT | Irion | 13 min |
| Apr 7, 8:14 PM CDT | Special Weather Statement | SJT | Coleman | 46 min |
| Apr 7, 8:18 PM CDT | Special Weather Statement | SJT | Coke, Runnels, Tom Green | 42 min |
| Apr 7, 8:22 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 38 min |
| Apr 7, 8:51 PM CDT | Special Weather Statement | SJT | Irion | 54 min |
| Apr 7, 8:56 PM CDT | Special Weather Statement | SJT | Callahan, Coleman | 64 min |
| Apr 7, 9:01 PM CDT | Special Weather Statement | SJT | Concho, Tom Green | 59 min |
| Apr 7, 9:27 PM CDT | Areal Flood Advisory | SJT | Callahan, Coleman, Taylor | 2 hr |
| Apr 7, 9:30 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 45 min |
| Apr 7, 9:44 PM CDT | Special Weather Statement | SJT | Irion, Schleicher | 61 min |
| Apr 7, 9:57 PM CDT | Special Weather Statement | SJT | Concho, Menard | 63 min |
| Apr 7, 10:05 PM CDT | Special Weather Statement | SJT | Callahan | 55 min |
| Apr 7, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 46 min |
| Apr 7, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 46 min |
| Apr 7, 11:05 PM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 55 min |
| Apr 7, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.